# SDR UIEA2017080701425

- Difficulty date: August 1, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,320 hours, 14,085 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Fastener
- Condition: Loose
- Location: Vibe Monitor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG VIBE MONITOR ERRATIC. INSP FOUND LOOSE HARDWARE & CLAMPS FRO ENG FAN, ACCELEROMETER T677 TIGHTENED. SECURED HARDWARE, RAN ENG. NO LONGER ERRATIC & WITHIN LIMITS IAW AMM 71-00-00, OPS CK GOOD.
